MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 36IN 1 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 36IN 1 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCPB977H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint(b)(4).Additional information: h6 component code: g07002 - device not returned additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.* please confirm if 2 sutures broke during one procedure or if 2 sutures broke during separate procedures.=>we contacted to the sales rep and found that the products were used for 2 cases, so the qty of involved should be changed to 1 and another complaint has been created for another one case * can you identify the lot number of the product that was used? =>unk * please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) =>(b)(6).No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and suture was used.During ligation, the suture was broken.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.Additional information has been requested.

Brand Name
VCL+ UD 36IN 1 S/A CTXB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19701027
Report Number2210968-2024-06994
Device Sequence Number12706697
Product Code GAM
UDI-Device Identifier10705031056770
UDI-Public10705031056770
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCPB977H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown